Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 97, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 6, 2009, 3:47 AM CDT for Atchison County, Missouri. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2009, 3:47 AM CDT (08:47 UTC)
- Expired
- Jun 6, 2009, 4:30 AM CDT
- In force
- 43 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
County Atchison County, MO
The radar
The Omaha radar (KOAX), 126 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2505 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 060847
SVREAX
MOC005-060930-
/O.NEW.KEAX.SV.W.0097.090606T0847Z-090606T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
347 AM CDT SAT JUN 6 2009
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ATCHISON COUNTY IN NORTHWEST MISSOURI...
* UNTIL 430 AM CDT
* AT 345 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL.
THIS STORM WAS LOCATED NEAR AUBURN NEBRASKA...OR 24 MILES WEST OF
TARKIO...AND MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ROCKPORT AROUND 410 AM CDT.
FAIRFAX AND TARKIO AROUND 420 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
INTERSTATE 29 BETWEEN MILE MARKERS 105 AND 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A LONG HISTORY OF PRODUCING LARGE HAIL ACROSS
NEBRASKA. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4049 9569 4051 9522 4027 9519 4027 9555
4030 9558 4030 9564 4032 9565 4033 9562
4035 9562 4036 9564 4039 9564
TIME...MOT...LOC 0845Z 273DEG 34KT 4038 9582
$$
BOOKBINDER5 follow-up statements
000
WWUS53 KEAX 060901
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
401 AM CDT SAT JUN 6 2009
MOC005-060930-
/O.CON.KEAX.SV.W.0097.000000T0000Z-090606T0930Z/
ATCHISON MO-
401 AM CDT SAT JUN 6 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ATCHISON COUNTY UNTIL 430 AM CDT...
AT 400 AM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 18 MILES WEST OF TARKIO OR ALONG THE
MISSOURI AND NEBRASKA STATE LINE...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ROCKPORT AROUND 420 AM CDT.
FAIRFAX AROUND 425 AM CDT.
TARKIO AROUND 430 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
INTERSTATE 29 BETWEEN MILE MARKERS 105 AND 115.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4045 9567 4049 9522 4027 9519 4030 9558
4030 9564 4032 9565 4033 9562 4035 9562
4036 9564 4039 9564
TIME...MOT...LOC 0901Z 271DEG 29KT 4037 9569
$$
BOOKBINDER000
WWUS53 KEAX 060915
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
415 AM CDT SAT JUN 6 2009
MOC005-060930-
/O.CON.KEAX.SV.W.0097.000000T0000Z-090606T0930Z/
ATCHISON MO-
415 AM CDT SAT JUN 6 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ATCHISON COUNTY UNTIL 430 AM CDT...
AT 414 AM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS CENTERED OVER INTERSTATE 29 ABOUT 4 MILES
SOUTHWEST OF ROCKPORT...OR 10 MILES SOUTHWEST OF TARKIO...MOVING
EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
INTERSTATE 29 AROUND MILE MARKER 110 THROUGH 420 AM CDT.
FAIRFAX AROUND 430 AM CDT.
THE HAIL ASSOCIATED WITH THIS STORM SHOULD PASS SOUTH OF TARKIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4033 9562 4035 9562 4036 9564 4039 9564
4042 9554 4049 9522 4027 9519 4030 9558
4030 9564 4032 9565
TIME...MOT...LOC 0914Z 265DEG 25KT 4036 9554
$$
BOOKBINDER000
WWUS53 KEAX 060923
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
423 AM CDT SAT JUN 6 2009
MOC005-060930-
/O.CON.KEAX.SV.W.0097.000000T0000Z-090606T0930Z/
ATCHISON MO-
423 AM CDT SAT JUN 6 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ATCHISON COUNTY UNTIL 430 AM CDT...
AT 423 AM CDT... A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING
QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR FAIRFAX...OR 7 MILES
SOUTHWEST OF TARKIO...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FAIRFAX AND TARKIO AROUND 430 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4045 9567 4049 9522 4027 9519 4030 9558
4030 9564 4032 9565 4033 9562 4035 9562
4036 9564 4039 9564
TIME...MOT...LOC 0923Z 265DEG 25KT 4037 9546
$$
BOOKBINDER000
WWUS53 KEAX 060926
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
426 AM CDT SAT JUN 6 2009
MOC005-060930-
/O.CON.KEAX.SV.W.0097.000000T0000Z-090606T0930Z/
ATCHISON MO-
426 AM CDT SAT JUN 6 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
ATCHISON COUNTY UNTIL 430 AM CDT...
AT 425 AM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR FAIRFAX...OR 6 MILES SOUTH OF
TARKIO...MOVING EAST AT 40 MPH.
SOME WEAKENING IS EXPECTED OVER THE NEXT 10 TO 15 MINUTES...AND THIS
WARNING WILL LIKELY BE REPLACED FOR A SIGNIFICANT WEATHER ALERT FOR
EASTERN ATCHISON AND WESTERN NODAWAY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4030 9554 4044 9542 4044 9523 4028 9528
4029 9545
TIME...MOT...LOC 0925Z 272DEG 36KT 4035 9536
$$
BOOKBINDER000
WWUS53 KEAX 060931
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
431 AM CDT SAT JUN 6 2009
MOC005-060940-
/O.EXP.KEAX.SV.W.0097.000000T0000Z-090606T0930Z/
ATCHISON MO-
431 AM CDT SAT JUN 6 2009
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ATCHISON COUNTY HAS
EXPIRED...
AT 430 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
&&
LAT...LON 4030 9554 4044 9542 4044 9523 4028 9528
4029 9545
TIME...MOT...LOC 0926Z 272DEG 36KT 4035 9534
$$
BOOKBINDERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:45 AM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 6, 2:45 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 245 AM CDT SAT JUN 6 2009 .DISCUSSION... LARGE ELEVATED MCS CONTINUES TO EXPAND ACROSS THE EASTERN HALF OF NEBRASKA EARLY THIS MORNING...WITH MOST PROLIFIC CELLS FAVORING THE SRN END OF THE COMPLEX ALONG AN ELEVATED INSTABILITY AXIS/BAROCLINIC ZONE THAT CONTINUES TO BE FED BY A 45-50 KNOT LOW LEVEL JET. EFFECTIVE STORM LAYER SHEAR CERTAINLY SUPPORTIVE OF SUPERCELL-LIKE STRUCTURES WITH LARGE HAIL...WHILE STORMS INGESTING BETTER MOISTURE SOUTH OF THE SFC BOUNDARY /ROUGHLY ALONG I-80/ WILL ALSO YIELD LOCALIZED BOWING SEGMENTS. NEAR TERM CONCERNS ARE NUMEROUS WITH THIS ONGOING ACTIVITY WHICH CONTINUES TO MAINTAIN INTENSITY ALONG WITH A CONTINUED COOLING OF CLOUD TOPS PER IR IMAGERY (NEARING MCC CLASSIFICATION). LATEST RUC DATA MAINTAIN AN AXIS OF NEARLY 1500 J/KG MUCAPES INTO FAR NW MO THROUGH THE NEXT SEVERAL HOURS...WHICH WILL BE SUFFICIENT TO MAINTAIN STRONG TO SEVERE CONVECTION IN THE NW CWA AFTER 09Z. THE WESTWARD FOCUS OF THE LLJ...COMBINED WITH THE W-E INSTABILITY GRADIENT OVER NRN MO SHOULD LIMIT THE LARGE HAIL AND ISOLD WIND THREAT FOR THE FAR NW COUNTIES. A WATCH BOX MAY SOON BE REQUIRED. OTHERWISE...REMNANT PRECIPITATION AND EXTENSIVE CLOUD COVER WILL TRANSLATE ACROSS THE NRN THIRD OF THE CWA THIS MORNING. EVEN WITH AFTERNOON RECOVERY...WELL ESTABLISHED COLD POOL WILL LIKELY RETARD HEATING UNTIL LATE IN THE DAY...WITH 75-80F ONLY REALIZED OVER N CNTRL/NE MO. FURTHER SOUTH...A WARM AND WINDY DAY IS ANTICIPATED AS SEASONABLY STRONG GRADIENT FLOW GRADUALLY MIXES WITH THE WANING LOW LEVEL JET. WITH ENOUGH SUNSHINE...A FEW GUSTS IN THE 35-40 MPH RANGE CANNOT BE RULES OUT OVER WRN MO/ERN KS LATE THIS MORNING INTO THE EARLY AFTERNOON HOURS. NO ADVISORY PLANNED AT THIS TIME...BUT WILL NEED TO MONITOR. THE THREAT FOR THUNDERSTORMS LATE THIS AFTERNOON INTO THE EVENING AGAIN LOOMS FOR THE NWRN CWA. WHILE PREVIOUSLY FORECASTS HAD ESTABLISHED THAT THREAT ALONG A WEAKENING COLD FRONT ATTENDANT TO A MODEST 1000MB SURFACE LOW OVER ERN NEBRASKA...THE NUMEROUS BOUNDARIES THAT WILL BE LEFT FROM ONGOING CONVECTION WILL CERTAINLY COMPLICATE THIS SCENARIO. ASSUMING THAT THESE BOUNDARIES WILL NOT RETREAT NWD TODAY...INITIATION WOULD TEND TO FAVOR NE KS/SE NEB/XTRM NW MO LATE THIS AFTERNOON NEAR THE PROGGED TRIPLE POINT. ACTIVITY WOULD THEN TO BUILD SWD ALONG THE TRAILING PACIFIC FRONT DURING THE EVENING HOURS. COVERAGE IS LIKELY TO BE FAIRLY SCATTERED GIVEN THE LACK OF A WELL-DEFINED MID LEVEL IMPULSE...BUT SUFFICIENT CONVERGENCE ALONG THE AFOREMENTIONED BOUNDARIES SHOULD BE SUFFICIENT TO DRIVE THUNDERSTORM DEVELOPMENT. EFFECTIVE SHEAR WILL REMAIN MORE THAN SUFFICIENT FOR SUPERCELL STORMS...WITH LOW LEVEL SHEAR QUITE FAVORABLE ALONG THE EFFECTIVE BOUNDARIES /AND POSSIBLE DIFFERENTIAL HEATING ALONG THE DEPARTING MCS SHIELD/. MORNING CLOUD COVER COULD ALSO HELP MAINTAIN FAVORABLE LCL/LFC HEIGHTS...ALTHOUGH DEFICIENT BOUNDARY LAYER MOISTURE QUALITY FOR EARLY JUNE IS STILL A NEGATIVE FACTOR. WOULD APPEAR THAT HAIL WOULD BE THE GREATEST THREAT NW OF A KANSAS CITY TO BETHANY LINE...WITH LESSER CHANCES OF DAMAGING WINDS AND ISOLATED TORNADOES. FORECAST FOR SUNDAY/MONDAY LOOKS KOSHER. ACTIVITY SHOULD TRANSLATE ACROSS THE NRN CWA SATURDAY NIGHT...WITH THIS AREA REMAINING THE PRIMARY FOCUS FOR MCS ACTIVITY THROUGH SUNDAY AS WEAK HEIGHT FALLS HELP MAINTAIN SOME SEMBLANCE OF BAROCLINITY IN THIS REGION. A SECOND ADVANCING WEAK FRONTAL ZONE COULD BRING THE THREAT OF STORMS SOUTH ACROSS THE REMAINDER OF THE REGION ON MONDAY. BOOKBINDER && .AVIATION... FOR THE 06Z TAFS...BIGGEST FORECAST CONCERN IS WITH REGARD TO EVOLUTION AND PROPAGATION OF CONVECTIVE COMPLEX CURRENTLY LOCATED OVER SOUTH CENTRAL NEBRASKA. LOCAL ARW-WRF AND NSSL NMM-WRF CONSISTENT IN DEPICTING IN MOVING CONVECTIVE COMPLEX ACROSS SOUTHERN NEBRASKA INTO NORTHWEST MISSOURI OVERNIGHT...WITH REMNANTS OF COMPLEX MAKING IT TO WESTERN BORDER OF CWA BETWEEN 09-11 UTC. WEAK CAPPING UNDER UPPER H5 RIDGE WILL KEEP CONVECTION FROM DEVELOPING TOO FAR SOUTH AND EXPECT CONVECTION TO HAVE LOST A LITTLE OF ITS PUNCH AS IT MOVES EAST OF LLJ. GIVEN LOW CONFIDENCE THAT CONVECTION WILL HAVE MUCH ORGANIZATION BY THE TIME IT ARRIVES AT TERMINALS...WILL COVER SITUATION WITH CB DESCRIPTOR ONLY. CONVECTION SHOULD BEGIN TO ABATE BY MID-MORNING...WITH WIND THEN BECOMING MAIN FORECAST CONCERN. SOUTHERLY SURFACE WINDS BY LATE MORNING WILL INCREASE INTO THE 15-20 KT RANGE WITH GUSTS 25-30...AND WILL INCREASE INTO THE 20-25 KT RANGE WITH GUSTS 35-40 BY EARLY AFTERNOON. 24 && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jun 5, 1:03 PM CDT, 14 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 103 PM CDT FRI JUN 5 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-061815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 103 PM CDT FRI JUN 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS EASTERN NEBRASKA INTO WESTERN IOWA AND PERHAPS AS FAR SOUTH AS FAR NORTHWEST MISSOURI BY LATE SATURDAY AFTERNOON AND EVENING. THIS ACTIVITY IS THEN EXPECTED TO CONGEAL INTO A THUNDERSTORM COMPLEX WHICH MAY PUSH INTO PORTIONS OF NORTHERN MISSOURI LATE SATURDAY NIGHT. GIVEN THE EXPECTED SHEAR AND INSTABILITY ACROSS THE AREA...A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE. THE MAIN THREAT WITH THE STRONGER ACTIVITY WILL BE LARGE HAIL AND DAMAGING WINDS AND IS EXPECTED TO REMAIN ALONG AND NORTH OF A ST JOSEPH TO UNIONVILLE LINE. FOR SUNDAY NIGHT AND MONDAY...THE FRONTAL BOUNDARY WILL START TO PUSH SOUTHEAST INTO THE OUTLOOK AREA. FOR SUNDAY NIGHT THE BETTER CHANCES OF STORMS WILL BE ACROSS NORTHWEST MISSOURI AND NORTHEAST KANSAS. ON MONDAY WITH THE FRONT TRACKING INTO CENTRAL MISSOURI BY MIDDAY...THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE OUTLOOK AREA. SEVERE WEATHER WILL BE POSSIBLE DURING THIS TIME PERIOD. ALSO HEAVY RAINFALL MAY OCCUR THAT COULD LEAD TO FLOODING PROBLEMS BY MONDAY AFTERNOON AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SATURDAY EVENING FOR AREAS ALONG AND NORTH OF A ST JOSEPH TO UNIONVILLE LINE. SPOTTER ACTIVATION MAY AGAIN BE NEEDED SUNDAY EVENING THROUGH MONDAY. DEROCHE
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 4:29 AM CDT | Special Weather Statement | EAX | Nodaway | 31 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.